Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EFFEXOR SIDE EFFECTS!!!!! Napaba

Posted by Dysfunk on May 5, 2003, at 12:15:59

In reply to Re: EFFEXOR SIDE EFFECTS!!!!!, posted by Napaba on May 5, 2003, at 9:39:21

I had all those side-effects/symptoms, and in addition the drug didn't work for me, so I got off of it. I gained about 8 lbs. from constipation. If it works for you, I guess you will find remedies for the symptoms, but keep in mind, when you wean yourself off DO IT SLOWLY. The withdrawals are really bad!!! Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dysfunk thread:13781
URL: http://www.dr-bob.org/babble/20030505/msgs/224463.html